i have a light and disturbed sleeping. i wake up every 2 hours and stay for several minutes then go back to bed. this problem is for the last 2 years. my health background: heavy smoker. drink alcohol almost daily for the last 3 months where i feel better in sleeping under the influence of alcohol. inspite of that, i got familiar to that and my sleep is disturbed again. i have the symtoms of depression and take (venlafaxine caps. 75mg) for that. my social background: lot of troubles bothering me. thanks alot for any medical advise....
Alcohol disturbs sleep and reduces deep sleep so that can be part of the problem. Depression also reduces deep sleep so, if it is not treated well, the sleep problems may continue. Nevertheless, you may also benefit from behavioral techniques for improving your sleep that are discussed in my blogs and on my website.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.